Advanced

On the existence of positive solutions of a class of second order nonlinear differential equations

Yin, Zhaoyang LU (2004) In Boletín de la Sociedad Matematica Mexicana 10(1). p.83-93
Abstract
We present some results on the existence of bounded positive solutions to a class of nonlinear second order ordinary diferential equations by using the Schauder-Ekhonov fixed point theorem. An application to the existence of bounded positive solutions to certain quasilinear elliptic equations in two-dimensional exterior domains is also given.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
positive solution, the Schauder-Tikhonov fixed point theorem, quasilinear elliptic equation
in
Boletín de la Sociedad Matematica Mexicana
volume
10
issue
1
pages
83 - 93
publisher
Sociedad Matemática Mexicana
external identifiers
  • wos:000222924200008
  • scopus:4344643806
ISSN
1405-213X
language
English
LU publication?
yes
id
d31f544d-9e45-47d8-95cc-02e9819b8f1e (old id 272215)
date added to LUP
2007-11-07 08:33:42
date last changed
2017-01-01 06:48:58
@article{d31f544d-9e45-47d8-95cc-02e9819b8f1e,
  abstract     = {We present some results on the existence of bounded positive solutions to a class of nonlinear second order ordinary diferential equations by using the Schauder-Ekhonov fixed point theorem. An application to the existence of bounded positive solutions to certain quasilinear elliptic equations in two-dimensional exterior domains is also given.},
  author       = {Yin, Zhaoyang},
  issn         = {1405-213X},
  keyword      = {positive solution,the Schauder-Tikhonov fixed point theorem,quasilinear elliptic equation},
  language     = {eng},
  number       = {1},
  pages        = {83--93},
  publisher    = {Sociedad Matemática Mexicana},
  series       = {Boletín de la Sociedad Matematica Mexicana},
  title        = {On the existence of positive solutions of a class of second order nonlinear differential equations},
  volume       = {10},
  year         = {2004},
}